MathSciNet Relay Station
MathSciNet bibliographic data
MR2269253 42B25 (42B20 42B35)
Han, Yongsheng; Müller, Detlef; Yang, Dachun Littlewood-Paley characterizations for Hardy spaces on spaces of homogeneous type. Math. Nachr. 279 (2006), no. 13-14, 1505–1537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement